# SDR VTZA97571

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 6348 - IAD-GSO - DURING APPROACH, AIRCRAFT ABORTED APPROACH TO GSO DUE TO FLAP CIRCUIT BREAKER POPPED WHEN FLAPS SELECTED TO 20 DEGREES.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET CIRCUIT BREAKERS AND PERFORMED OPS CHECK OF FLAP SYSTEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
